You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
An Oscillation Condition for Differential Equations of Arbitrary Order
William F. Trench
Proceedings of the American Mathematical Society
Vol. 82, No. 4 (Aug., 1981), pp. 548-552
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2043769
Page Count: 5
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
In separate papers, D. L. Lovelady has related oscillation of solutions of certain linear differential equations of odd order $\geqslant3$ and even order $\geqslant4$ to oscillation of an associated second order equation. This paper presents a unified proof of Lovelady's results for equations of arbitrary order $\geqslant3$. The results are somewhat more detailed and the equations need not be linear.
Proceedings of the American Mathematical Society © 1981 American Mathematical Society